Research Repository

Browse by Author: Momoniat, E

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Latif, MA and Momoniat, E (2019) Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications. Acta et Commentationes Universitatis Tartuensis de Mathematica, 23 (1). pp. 51-64. ISSN 1406-2283

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some weighted integral inequalities for differentiable h-preinvex functions. Georgian Mathematical Journal, 25 (3). pp. 441-450. ISSN 1072-947X

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Inequalities of hermite-hadamard type for n-times differentiable (α, m)-logarithmically convex functions. Journal of Computational Analysis and Applications, 25 (4). 751 - 759. ISSN 1521-1398

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups. Publications de L'Institut Mathematique, 104 (118). pp. 127-138. ISSN 0350-1302

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications. Filomat, 32 (6). pp. 2193-2206. ISSN 0354-5180

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane. Journal of King Saud University - Science, 29 (3). 263 - 273. ISSN 1018-3647

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Fejér type inequalities for harmonically-convex functions with applications. Journal of Applied Analysis and Computation, 7 (3). 795 - 813. ISSN 2156-907X

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Generalization of Some Inequalities for Differentiable Co-ordinated Convex Functions With Applications. Moroccan Journal of Pure and Applied Analysis, 2 (1). 12 - 32. ISSN 2351-8227

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) On hermite-hadamard type integral inequalities for n-times differentiable m- and (α, m)-logarithmically convex functions. Filomat, 30 (11). 3101 - 3114. ISSN 0354-5180

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions. University Politehnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics, 78 (4). 197 - 210. ISSN 1223-7027

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Latif, MA and Momoniat, E (2015) Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions. Punjab University Journal of Mathematics, 47 (1). 57 - 72. ISSN 1016-2526

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Harley, C and Momoniat, E (2014) Error bounds in approximating the Riemann-Stieltjes integral of Cn+1-class integrands and nonsmooth integrators. Applied Mathematics and Computation, 249. 237 - 246. ISSN 0096-3003

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2013) A three point quadrature rule for functions of bounded variation and applications. Mathematical and Computer Modelling, 57 (3). pp. 612-622. ISSN 0895-7177